MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD VIPER¿ LT SYSTEM; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY

BECTON, DICKINSON & CO. (SPARKS) BD VIPER¿ LT SYSTEM; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Catalog Number 442839
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the bd viper¿ lt system, a triple false positive hpv 16,18,45 patient result was obtained on one position of run.Sample was repeated on a different position and was hpv negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD VIPER¿ LT SYSTEM
Common Device Name
THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24515453
Report Number1119779-2026-00288
Device Sequence Number8504694
Product Code OOI
UDI-Device Identifier00382904428396
UDI-Public(01)00382904428396
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K140447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown